Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bluish raised spot on the lower leg due to insect bite. No pain and swelling. Any medication needed?

I was bitten by an insect on my lower leg a week ago while I was mowing my lawn. I thought it was just an ant bite at first, it was just a small raised spot that evening. The next day, the raised spot is gone, but the area becomes purple or blueish about the size of a dime ( looks like a vein has pop!). Now , its been a week, the blueish area is about 1.5 diameter surrounded by a redish area below it about 3 diameter. There is no pain at all, doesnt seem to be swelling , but the colors seem tobe getting darker.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response

Thanks for the query

It looks like you have suffered from an insect bite which has led to a small erythematous patch which is quite common. It requires no special treatment, it will heal on its on.

I hope I have answered your query.

I wish you good health

Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor